# SDR AALA20140204010

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 84,202 hours, 38,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND FUSELAGE, RT HAND STRUT DOOR, AFT HINGE ATTACH POINT SKIN CRACKED.  INSTALLED DOUBLER IAW SRM 53-05-00-001.
